# SDR SWI2024031200217

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOOR BEAM AT LBL 9.00 INBOARD ANGLE CRACKED AT LOWER CORNER   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW INBD ANGLE LBL 9.00 ON THE FS280 FLOOR BEAM. REF CRJ200 SRM 51-42-21 AND REO 601R-53-11-926 REV-B DATED 2006/05/10.  USED REO601R-53-11-926 REV-B DATED 2006/05/10  JUST FOR FASTENERS CALL OUT. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
